設定檔圖片
English
  • 全部
  • AI 模式
  • 圖片
  • 影片
    • 短片
  • 地圖
  • 更多
    • 新聞
    • 航班
  • 筆記本
檢舉不當內容
請選取下列任一選項。
  • 長度
    全部短 (少於 5 分鐘)中 (5-20 分鐘)長 (超過 20 分鐘)
  • 日期
    全部過去 24 小時過去 1 週過去 1 個月過去 1 年
  • 解析度
    全部低於 360p360 像素或更高480p 或更高720p 或更高1080p 或更高
  • 來源
    全部
    Myspace
    Dailymotion
    Metacafe
  • 價格
    全部免費付費
  • 清除篩選條件
  • 安全搜尋:
  • 適中
    嚴格普通 (預設)關閉
篩選
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
80.4萬 觀看人次18 小時前
TikToknytimes
查看更多內容
靜態縮圖預留位置
更多相關影片
© 2026 Microsoft
  • 隱私權和 Cookie
  • 法律聲明
  • 廣告
  • 關於我們的廣告
  • 說明
  • 意見反應